# SDR AALA990207

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - KEEL BEAM CRACKED AT LOWER CHORD, RIGHT SIDE, SECOND FASTENER AFT OF STATION 870.  REMOVED DAMAGED (CRACK) PER ESO 11697 DATED 1/13/99.  REPAIRED PER SERVICE BULLETIN 727-53-0208, DETAIL II.  (M)
